Alert archive / Kansas / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 41, NWS Kansas City, MO

May 6, 2007Johnson County, Leavenworth County, Wyandotte County, Kansas; Platte County, Missouri

NWS Kansas City, MO issued this severe thunderstorm warning at May 6, 2007, 9:22 PM CDT for Johnson County, Leavenworth County, Wyandotte County, Kansas; Platte County, Missouri. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 6, 2007, 9:22 PM CDT (02:22 UTC)
Expired
May 6, 2007, 10:00 PM CDT
In force
38 min
Issued by
NWS Kansas City, MO
Area
Counties, with a storm outline in the text

Counties Johnson County, KS, Leavenworth County, KS, Wyandotte County, KS, Platte County, MO

The radar

The Pleasant Hill radar (KEAX), 64 km from the middle of the area, began a volume at 02:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 6, 9:07 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 2.4 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2007-05-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 224 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2007-05-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 254 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
224 J/kg
Mixed-layer CIN
-227 J/kg
Mixed-layer LCL
625 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
254 m²/s²
0-3 km storm-relative helicity
352 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KEAX 070222
SVREAX
KSC091-103-209-MOC165-070300-
/O.NEW.KEAX.SV.W.0041.070507T0222Z-070507T0300Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
922 PM CDT SUN MAY 6 2007

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN JOHNSON COUNTY IN EAST CENTRAL KANSAS
  EASTERN LEAVENWORTH COUNTY IN NORTHEAST KANSAS
  WESTERN WYANDOTTE COUNTY IN NORTHEAST KANSAS
  SOUTHERN PLATTE COUNTY IN WEST CENTRAL MISSOURI

* UNTIL 1000 PM CDT

* AT 921 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED NEAR BONNER SPRINGS...AND MOVING NORTH AT 25 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  EDWARDSVILLE AND 8 MILES WEST OF LAKE QUIVIRA BY 930 PM CDT.
  BASEHOR BY 935 PM CDT.
  LANSING BY 950 PM CDT.
  6 MILES SOUTHEAST OF LEAVENWORTH AND 7 MILES WEST OF WEATHERBY LAKE
  BY 1000 PM CDT.

THE TOWNS OF LAKE OF THE FOREST...MAYWOOD...PIPER...FAIRMOUNT...
POMEROY...WOLCOTT...WALDRON...FARLEY...EAST LEAVENWORTH AND STILLINGS
ARE ALSO IN THE PATH OF THIS SEVERE THUNDERSTORM.

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CDT MONDAY MORNING FOR
EAST CENTRAL KANSAS.

LAT...LON 3898 9505 3888 9505 3887 9486 3929 9464
      3938 9496

$$

BAILEY
2 follow-up statements
000 
WWUS53 KEAX 070241
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
941 PM CDT SUN MAY 6 2007

KSC091-103-209-MOC165-070300-
/O.CON.KEAX.SV.W.0041.000000T0000Z-070507T0300Z/
LEAVENWORTH KS-WYANDOTTE KS-JOHNSON KS-PLATTE MO-
941 PM CDT SUN MAY 6 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
JOHNSON COUNTY IN EAST CENTRAL KANSAS...AND WESTERN WYANDOTTE AND
SOUTHEASTERN LEAVENWORTH COUNTIES IN NORTHEAST KANSAS...AND SOUTHERN
PLATTE COUNTY IN WEST CENTRAL MISSOURI UNTIL 1000 PM CDT...

AT 937 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL.  THIS STORM WAS LOCATED NEAR EDWARDSVILLE...MOVING NORTH AT 45
MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  WEATHERBY LAKE BY 950 PM CDT.

THE TOWNS OF FARLEY...EAST LEAVENWORTH AND KANSAS CITY INTL AIRPORT
ARE ALSO IN THE PATH OF THIS SEVERE THUNDERSTORM.

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.


LAT...LON 3899 9497 3895 9495 3887 9486 3929 9464
      3935 9490

$$

BAILEY
000 
WWUS53 KEAX 070256
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
956 PM CDT SUN MAY 6 2007

KSC091-103-209-MOC165-070306-
/O.EXP.KEAX.SV.W.0041.000000T0000Z-070507T0300Z/
LEAVENWORTH KS-WYANDOTTE KS-JOHNSON KS-PLATTE MO-
956 PM CDT SUN MAY 6 2007

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN JOHNSON COUNTY IN
EAST CENTRAL KANSAS...AND WESTERN WYANDOTTE AND SOUTHEASTERN
LEAVENWORTH COUNTIES IN NORTHEAST KANSAS...AND SOUTHERN PLATTE COUNTY
IN WEST CENTRAL MISSOURI WILL EXPIRE AT 1000 PM CDT...

AT 953 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO
LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

LAT...LON 3899 9497 3895 9495 3887 9486 3929 9464
      3935 9490

$$

BAILEY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 6, 7:12 PM CDT, 2 hours 10 minutes earlier.

Area forecast discussion, May 6, 7:12 PM CDT, 2 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
712 PM CDT SUN MAY 6 2007

...UPDATED FOR AVIATION...

.DISCUSSION...

SREF AND GFS ENSEMBLES CONTINUE TO HOLD UPPER LOW TO THE WEST OF THE
FORECAST AREA THROUGH THURSDAY WITH SEVERAL ROUNDS OF STRONG
CONVECTION EXPECTED TO IMPACT THE FORECAST AREA THROUGH THAT TIME.
THE PRIMARY THREAT IN THE NEAR TERM IS FLOODING AND FLASH FLOODING
GIVEN OVERNIGHT AND MORNING CONVECTION LAID DOWN A LARGE SWATH OF
THREE TO FOUR INCHES OF RAINFALL BASED ON CALIBRATED WSR-88D
ESTIMATES. NUMEROUS RIVERS ARE IN FLOOD...SEVERAL ACROSS NORTHWEST
MISSOURI EXPECTED TO REACH HISTORIC CRESTS. NUMEROUS COUNTY FLOOD AND
FLASH FLOOD WARNINGS ALSO IN EFFECT. SLIGHT REPRIEVE IN RAIN DURING
THE AFTERNOON HOURS HAS ALLOWED JUST ENOUGH INSOLATION TO RAMP UP
CAPE VALUES ACROSS PORTIONS OF WEST CENTRAL AND CENTRAL MISSOURI.
STARTING TO SEE INCREASE IN HAIL REPORTS...THUS WILL HAVE TO CONTEND
WITH ISOLATED SEVERE INTO THE EARLY EVENING HOURS.

LARGE SCALE ISENTROPIC ASCENT WILL CONTINUE TO FEED SCATTERED
THUNDERSTORM DEVELOPMENT THIS EVENING...HOWEVER SHORT TERM MODELS
CONTINUE TO INDICATE LOW AND UPPER LEVEL FLOW WILL BACK OVERNIGHT
WHICH WILL FOCUS BETTER ATMPOSPHERIC MOISTURE FLUX TO THE WEST OF THE
FORECAST AREA FOR THE BULK OF THE OVERNIGHT HOURS. REPRIEVE WILL BE
SHORT-LIVED AS REMNANTS OF LINEAR CONVECTIVE SSTEM THAT WILL MARCH
ACROSS KANSAS OVERNIGHT WILL BE ON THE DOORSTEP OF FORECAST AROUND
SUNRISE MONDAY. WHETHER OR NOT THE AT LINE DISSIPATES QUICKLY OR
LINGERS WILL DETERMINE OUR SEVERE THREAT ON MONDAY. SHORT TERM MODELS
ARE STRUGGLING WITH MESOSCALE DETAILS...SO WILL TAKE A WAIT AND SEE
APPROACH TO RAISING SEVERE THREAT. HEAVY RAIN THREAT THOUGH APPEARS
DEFINITE GIVEN THE LONG DURATION OF MOISTURE INFLUX INTO THE AREA.
DECIDED TO EXTEND FLASH FLOOD WATCH THROUGH TUESDAY MORNING AND THAT
MAY NEED TO BE EXTENDED INTO WEDNESDAY OR THURSDAY. SHORT DIURNAL
RANGE ON TEMPERATURES...USING GFS ENSEMBLE MINIMUMS AS GUIDE.

FOR THE EXTENDED...GFS ENSEMBLES AND ECMWF BOTH INDICATE UPPER LOW
WILL RELEASE ITS GRIP ON FORECAST AREA BY FRIDAY. STARTED TRIMMING
BACK PRECIPITATION POTENTIAL BY FRIDAY...WITH DRY FORECAST FROM
SATURDAY ONWARD. FOR TEMPERATURES...USED HPC/ENSEMBLE BLEND.

24

&&

.AVIATION...

SCATTERED THUNDERSTORMS WILL CONTINUE TO IMPACT TERMINAL SITES
FOR THE NEXT COUPLE HOURS...HOWEVER EXPECT THERE WILL BE A BREAK
EXPECTED DURING THE MID-EVENING HOURS. LINE OF CONVECTION CURRENTLY
LOCATED ACROSS CENTRAL KANSAS IS ACCELERATING EASTWARD RAPIDLY...SO
MAY HAVE TO ACCELERATE TIMING OF NEXT ROUND OF CONVECTION IN LATER
TAF UPDATES. IN GENERAL...VFR CEILINGS ASSOCIATED WITH
THUNDERSTORMS...WITH PERIODS OF IFR OR LOW MVFR CEILINGS OCCURING
DURING LULL IN CONVECTIVE ACTIVITY.  TRIED TO DEPICT THIS TREND IN
00 UTC TAFS.

24

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH UNTIL 7 AM TUESDAY FOR MOZ001-MOZ002-MOZ003-
     MOZ004-MOZ005-MOZ006-MOZ007-MOZ008-MOZ011-MOZ012-MOZ013-
     MOZ014-MOZ015-MOZ016-MOZ017-MOZ020-MOZ021-MOZ022-MOZ023-
     MOZ024-MOZ025-MOZ028-MOZ029-MOZ030-MOZ031-MOZ032-MOZ033-
     MOZ037-MOZ038-MOZ039-MOZ040-MOZ043-MOZ044-MOZ045-MOZ046-
     MOZ053-MOZ054.

KS...FLASH FLOOD WATCH UNTIL 7 AM TUESDAY FOR KSZ025-KSZ057-KSZ060-
     KSZ102-KSZ103-KSZ104-KSZ105.
Hazardous weather outlook, May 6, 1:22 PM CDT, 8 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
122 PM CDT SUN MAY 6 2007

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-071830-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-
JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-
PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-
BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-
RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-
CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY-
122 PM CDT SUN MAY 6 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL
AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THIS AFTERNOON..STRONG THUNDERSTORMS PRODUCING HEAVY RAIN AND POSSIBLY HAIL UP
TO THE SIZE OF DIMES WILL BE ONGOING ACROSS OUTLOOK AREA. THE FLASH
FLOOD THREAT REMAINS HIGH...WITH ONGOING FLASH FLOODING BEING
REPORTED. ADDITIONALLY...WIDESPREAD RIVER FLOODING IS ONGOING. PLEASE
REFER TO THE LATEST FLOOD AND FLASH FLOOD PRODUCTS FOR THE LATEST
INFORMATION.

THIS EVENING...THE COVERAGE OF THUNDERSTORMS WILL DIMINISH AS THE
FOCUS FOR THUNDERSTORM DEVELOPMENT FOCUSES ACROSS CENTRAL AND WESTERN
KANSAS. SCATTERED TO NUMEROUS THUNDERSTORMS WILL CONTINUE ACROSS THE
OUTLOOK AREA...HOWEVER THE SEVERE THREAT WILL BE DIMINISHED AS THE
HEAVY RAIN THAT HAS OCCURRED DURING THE MORNING HOURS HAS STABILIZED
THE ATMOSPHERE. THE THREAT OF HEAVY RAINFALL WILL CONTINUE...FURTHER
AGGRAVATED THE FLOOD AND FLASH FLOOD SITUATION.

OVERNIGHT...THE REMNANTS OF A LINE OF STRONG TO SEVERE THUNDERSTORMS
WILL MOVE INTO EASTERN KANSAS AND WESTERN MISSOURI AROUND DAYBREAK.
THESE STORMS MAY BE CAPABLE OF PRODUCING ISOLATED REPORTS OF HAIL UP
TO THE SIZE OF QUARTERS

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

ON MONDAY...STORMS FROM OVERNIGHT WILL DIMINISH ACROSS EASTERN
KANSAS AND WESTERN MISSOURI BY LATE MORNING. THE ATMOSPHERE WILL
REMAIN UNCAPPED THUS...THUNDERSTORMS ARE EXPECTED TO REDEVELOP IN THE
AFTERNOON ACROSS THE LOWER MISSOURI RIVER VALLEY THAT SHOULD EVOLVE
INTO A THUNDERSTORM COMPLEX MONDAY EVENING. HAIL AND DAMAGING WINDS
WILL BE THE MAIN THREAT...ALTHOUGH ISOLATED TORNADOES WILL STILL BE
POSSIBLE. MORE OF THE SAME WILL LIKELY OCCUR ON TUESDAY...WITH THE
THREAT FOR STORMS CONTINUING INTO THURSDAY AS THE STORM SYSTEM CAUSING
ALL THE STORMY WEATHER WILL BE STALLED IN THE REGION.

DUE TO THE EXTENDED THREAT OF HEAVY RAIN-BEARING THUNDERSTORMS...FLOODING PROBLEMS
WILL ESCALATE THROUGH THIS PERIOD. A FLOOD WATCHES LIKELY WILL BE
EXTENDED TO COVER THE PROLONGED THREAT OF FLOOD AND FLASH FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED AT TIMES LATE TONIGHT...AND AGAIN ON MONDAY
AND TUESDAY.

24

In the hours before

Local storm report, May 6, 8:55 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
855 PM CDT SUN MAY 06 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0852 PM     HAIL             LEES SUMMIT             38.92N 94.38W
05/06/2007  E0.75 INCH       JACKSON            MO   NWS EMPLOYEE

&&

GAMIS
Local storm report, May 6, 8:57 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
857 PM CDT SUN MAY 06 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0855 PM     HAIL             LEES SUMMIT             38.92N 94.38W
05/06/2007  E1.75 INCH       JACKSON            MO   LAW ENFORCEMENT

            COLBERN ROAD AND 291 HIGHWAY.

&&

GAMIS
Local storm report, May 6, 9:01 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
901 PM CDT SUN MAY 06 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0858 PM     HAIL             LEES SUMMIT             38.92N 94.38W
05/06/2007  E1.00 INCH       JACKSON            MO   NWS EMPLOYEE

&&

GAMIS
Special weather statement, May 6, 9:08 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
908 PM CDT SUN MAY 6 2007

KSZ025-103>105-MOZ028-029-037-070300-
ATCHISON-CLAY-JACKSON-JOHNSON-LEAVENWORTH-PLATTE-WYANDOTTE-
908 PM CDT SUN MAY 6 2007

...SIGNIFICANT WEATHER ALERT FOR LEAVENWORTH...NORTHERN JOHNSON...
PLATTE...SOUTHEASTERN ATCHISON...WESTERN CLAY...WESTERN JACKSON AND
WYANDOTTE COUNTIES UNTIL 1000 PM CDT...

AT 905 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM LINWOOD TO
LEAWOOD...MOVING NORTH AT 40 MPH.

THESE STORMS WILL BE NEAR...
  MERRIAM...BONNER SPRINGS...LAKE QUIVIRA AND WESTWOOD BY 915 PM CDT.
  KANSAS CITY KANSAS...BASEHOR...KANSAS CITY DOWNTOWN ARPT AND KANSAS
  CITY BY 920 PM CDT.
  SUGAR CREEK...RIVERSIDE...PARKVILLE AND NORTHMOOR BY 925 PM CDT.

THE TOWNS OF LACKMANS...CLEARVIEW CITY...MONTICELLO...ZARAH...
HOLLIDAY...ROELAND PARK...LAKE OF THE FOREST...MUNCIE...MAYWOOD AND
PIPER ARE ALSO IN THE PATH OF THESE STORMS.

NICKEL SIZE HAIL IS EXPECTED WITH THESE STORMS.

BAILEY
Local storm report, May 6, 9:09 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
909 PM CDT SUN MAY 06 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0903 PM     HAIL             LEES SUMMIT            38.92N 94.38W
05/06/2007  E1.50 INCH       JACKSON            MO   PUBLIC

&&

21
Local storm report, May 6, 9:10 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
910 PM CDT SUN MAY 06 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0906 PM     HAIL             2 SW BLUE SPRINGS       39.00N 94.30W
05/06/2007  M1.00 INCH       JACKSON            MO   PARK/FOREST SRVC

&&

21

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 6, 7:28 PM CDTSevere Thunderstorm WarningEAXJohnson, Wyandotte29 min
May 6, 7:36 PM CDTSevere Thunderstorm WarningEAXLeavenworth, Wyandotte39 min
May 6, 9:35 PM CDTSevere Thunderstorm WarningEAXJohnson, Miami40 min
May 6, 10:07 PM CDTSevere Thunderstorm WarningEAXJohnson, Leavenworth, Wyandotte38 min
May 6, 8:57 PM CDTSevere Thunderstorm WarningEAXClay, Jackson, Ray33 min
May 6, 9:27 PM CDTSevere Thunderstorm WarningEAXCaldwell, Clay, Clinton, Jackson, Ray48 min
May 6, 9:38 PM CDTSevere Thunderstorm WarningEAXClinton, DeKalb37 min
May 6, 10:30 PM CDTSevere Thunderstorm WarningEAXCaldwell, Daviess45 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2007Severe Thunderstorm Warnings in Missouri, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.